# SDR U2RA201503140001

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,150 hours, 12,239 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 112U070011
- Condition: Delaminated
- Location: Lt Wing
- Part time: 85,150 hours, 12,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E CONDITION STRIP OTBD OF FUEL JETTISON NOZZLE, WBL 1135 IS DETACHED AT INBD END, AND DISBONDED AT OTBD END, WBL 1169.  PERFORMED INTERIM REPAIR OF LT WING T/E LIGHTNING CONDITION STRIP IAW INSTRUCTIONS IN EO 5750ERO1995.
